News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Orthopedics Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Orthopedics Answers List

Forum Name: Osteoporosis

Question: Boniva


 brat - Wed Nov 14, 2007 6:08 am

My mother is a post menopausal patient. She has been suffering from osteoporosis. Our family doctor has prescribed with boniva that is generically called Ibandronate. What are your views on this medication??
 Dr. Chan Lowe - Thu Nov 15, 2007 1:12 am

User avatar Hi Brat,

Ibandronate is a medication that is aimed at helping to maintain bone density and reduce the risk of fracture development. This class of medication has been shown to be quite helpful in some cases.

These medicines can have significant stomach irritation so it is important to follow the directions for taking these medicines closely.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here